# SDR A6WA200260018

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR UNABLE TO RIG THE DOOR INTO LIMITS AS PER MFG MM, ALLOWING AIRCRAFT TO REMAIN IN SERVICE FOR 500 CYCLES.
